RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dyson, Freeman J

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:201
Abstract pages:1708
Full texts:1030
References:66

http://www.mathnet.ru/eng/person22643
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/61265

Publications in Math-Net.Ru
1980
1. F. J. Dyson, “Missed opportunities”, Uspekhi Mat. Nauk, 35:1(211) (1980),  171–191  mathnet  mathscinet  zmath
1972
2. F. J. Dyson, “An Ising ferromagnet with discontinuous long-range order”, Matematika, 16:3 (1972),  117–129  mathnet  mathscinet; Comm. Math. Phys., 21 (1971), 269–283
3. F. J. Dyson, “Non-existence of spontaneous magnetization in a one-dimensional Ising ferromagnet”, Matematika, 16:3 (1972),  113–116  mathnet; Comm. Math. Phys., 12 (1969), 212–215
4. F. J. Dyson, “Existence of a phase-transition in a one-dimensional Ising ferromagnet”, Matematika, 16:2 (1972),  137–152  mathnet  mathscinet  zmath; Comm. Math. Phys., 12 (1969), 91–107
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019